MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2 MM X 3 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2 MM X 3 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035452030
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.During the analysis of the returned device, it was revealed that the main coil was found mechanically detached from the delivery wire and the main coil was not returned.In addition, the delivery wire was kinked due to handling.Functioning test could not be performed due to the condition of the returned device.In the case of this complaint it is most likely that the coil failed to detach during the procedure due to some procedural factors encountered, and on removal of the device from the patient became detached fully within the micro catheter.This complaint appears to be associated with a product that met the design and manufacturing specifications and was used in accordance with the dfu (direction for use), but performance was limited due to procedural factors during use.Therefore a probable cause of procedural factors will be assigned to the reported and analyzed main coil defects.
 
Event or Problem Description
During the analysis of the returned device, it was revealed that the main coil was prematurely detached inside the patient.No clinical consequences reported to the patient.

Brand Name
TARGET HELICAL NANO 2 MM X 3 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key9042026
Report Number3008881809-2019-00274
Device Sequence Number2181657
Product Code HCG
UDI-Device Identifier07613252600367
UDI-Public07613252600367
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2021
Device Catalogue NumberM0035452030
Device Lot Number20829273
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR